Browse Title Index


 
Issue Title
 
Vol 4, No 3 (2014) Common fixed point theorems for a pair of mappings in complex valued b-metric spaces Abstract   PDF
Aiman A. Mukheimer
 
Vol 6, No 1 (2016) Common fixed point theorems for four weakly compatible mappings using CLRg property Abstract   PDF
Jitender Kumar, Sachin Vashistha
 
Vol 3, No 2 (2013) Common fixed point theorems for occasionally weakly compatible self mappings in Menger spaces Abstract   PDF
Sumitra Dalal
 
Vol 3, No 1 (2013) Common fixed point theorems for six mappings in ordered g-metric spaces Abstract   PDF
R. A. Rashwan, S. M. Salah
 
Vol 3, No 1 (2013) Common fixed point theorems for sub-sequential continuous mapping in fuzzy metric space Abstract   PDF
Arihant Jain, Bijendra Singh, Preeti Sengar
 
Vol 5, No 3 (2015) Common fixed point theorems for three maps under nonlinear contraction of cyclic form in partially ordered G-metric spaces Abstract   PDF
Jing Liu, Meimei Song
 
Vol 3, No 2 (2013) Common fixed point theorems for T-Reich contraction mapping in cone metric spaces Abstract   PDF
A.K. Dubey, Reena Shukla, R.P. Dubey
 
Vol 2, No 1 (2012) Common Fixed Point Theorems in 2-Menger Spaces Abstract   PDF
Rashwan Ahmed Rashwan, Shimaa I. Moustafa
 
Vol 3, No 1 (2013) Common fixed point theorems in generalized Menger spaces with t-norm T of Hadžić-type Abstract   PDF
Asha Rani, Sanjay Kumar
 
Vol 7, No 2 (2017) Common fixed point theorems in G-metric spaces Abstract   PDF
Pardeep Kumar, Nawneet Hooda, Pankaj Kumar
 
Vol 4, No 2 (2014) Common fixed point theorems in intuitionistic fuzzy metric spaces Abstract   PDF
Mohammad Hasan, Ramdan Sabra
 
Vol 6, No 2 (2016) Common fixed point theorems in metric spaces satisfying an implicit relation Abstract   PDF
S.D. Diwan, A.K. Thakur, H. Raja
 
Vol 8, No 3 (2018) Common fixed point theorems involving contractive conditions of rational type in dislocated quasi metric spaces Abstract   PDF
Yeshimabet Jira, Kidane Koyas, Aynalem Girma
 
Vol 7, No 2 (2017) Common fixed point theorems of integral type contraction on metric spaces Abstract   PDF
Manoj Kumar, Anita Dahiya, Asha Rani
 
Vol 7, No 1 (2017) Common fixed point theorems of multivalued mappings Abstract   PDF
A.K. Dubey, Manjula Tripathi
 
Vol 7, No 1 (2017) Common fixed point theorems satisfying a new type of weak contraction condition on a Saks space Abstract   PDF
P. P. Murthyand, Uma Devi Patel
 
Vol 2, No 4 (2012) Common fixed point theorems using “E.A Like” property and implicit relation in fuzzy metric spaces Abstract   PDF
Mona Verma, R. S. Chandel
 
Vol 4, No 2 (2014) Common fixed point theorems via weakly compatible mappings in complete G-metric spaces: using control functions Abstract   PDF
Surjeet Singh Tomar, Deepak Singh, M.S. Rathore
 
Vol 7, No 3 (2017) Common fixed point under contractive condition of Ćirić’s type on dislocated metric spaces Abstract   PDF
Anita Dahiya, Asha Rani, Asha Rani
 
Vol 3, No 2 (2013) Common fixed points for nonexpansive type single-valued maps Abstract   PDF
Ajay Gairola, Ratna U. Joshi, Mahesh C. Joshi
 
Vol 3, No 1 (2013) Common fixed points for some variants of weakly contraction mappings in partially ordered metric spaces Abstract   PDF
Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil
 
Vol 7, No 4 (2017) Common fixed points for weak contraction occasionally weakly biased mappings Abstract   PDF
M. R. Singh, G.A. Hirankumar Sharma, Y. Mahendra Singh
 
Vol 4, No 4 (2014) Common fixed points in complex S-metric space Abstract   PDF
Nabil M. Mlaiki
 
Vol 4, No 4 (2014) Common fixed points of (ψ −ϕ)-weak and generalized (ψ −ϕ)-weak contraction for two mappings Abstract   PDF
H. M. Abu-Donia, M. S. Bakry
 
Vol 3, No 2 (2013) Common fixed points of two generalized quasi-nonexpansive mappings by a new three step iteration scheme Abstract   PDF
A S Saluja, Pankaj Kumar Jhade
 
76 - 100 of 305 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.